MAUDE Adverse Event Report: JJGC S.A. GM DRIVE IMPLANT,TI,5.0X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE IMPLANT,TI,5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.974
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 12.Details of surgery: immediate extraction site.On (b)(6) 2023, non-osseointegration was verified.Patient presented with bone type iii and poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection.No further patient complications were reported.

Brand Name
GM DRIVE IMPLANT,TI,5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key19795787
Report Number0001222315-2024-001927
Device Sequence Number17152214
Product Code DZE
UDI-Device Identifier07899878024453
UDI-Public07899878024453
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/22/2024
Report Date (Section F) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2024
Device Catalogue Number109.974
Device Lot NumberWY216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/22/2024
Device Age54 MO
Event Location Other
Date Report to Manufacturer06/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale